Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 7, NWS State College, PA

April 16, 20106 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 16, 2010, 4:49 PM EDT for 6 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2010, 4:49 PM EDT (20:49 UTC)
Expired
Apr 16, 2010, 5:45 PM EDT
In force
56 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Mifflin County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 53 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 1:28 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 172 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
172 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 2:50 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 16, 2:50 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
250 PM EDT FRI APR 16 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE ENTIRE REGION THIS
EVENING...TOUCHING OFF NUMEROUS THUNDERSTORMS. SOME OF THESE
STORMS COULD PRODUCE DAMAGING WINDS AND SMALL HAIL. MUCH COOLER
WEATHER WILL FOLLOW BEHIND THE FRONT FOR THE WEEKEND. SCATTERED
MOUNTAIN RAIN AND SNOW SHOWERS WILL OCCUR AS COLD AIR CROSSES THE
GREAT LAKES. GRADUALLY MODERATING TEMPERATURES AND GENERALLY DRY
WEATHER IS EXPECTED FOR THE MONDAY THROUGH THURSDAY PERIOD.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
POP UP STORMS NOW PREVALENT ACROSS THE ENTIRE SRN CWA...MOVING E
AT 40-50KTS...WITH THE STRONG STEERING LEVEL FLOW. LATEST RUC SHEAR
PROFILES ARE STILL UNIDIR WITH 50+KT FM 8H-7H. FIRST PUSH OF
STORMS SEEMS TO BE ALONG AND JUST BEHIND A WEAK S/WV. A SECOND
AREA OF SVR STORMS IS DEVELOPING IN THE WRN PART OF SVR WW71
ASSOCD WITH THE BEST PUSH OF DEWPOINTS AND 45-50KT LLJET. SHORT-
RANGE MDLS KEEP CAPES IN THE SUB-1000 RANGE...MAINLY DUE TO THE
LACK OF AVBL MSTR. DEWPOINTS IN THE U40S AND L50S NOW WILL NOT
RISE TOO MUCH INTO THE EVENING. THE SOUNDINGS ARE ALMOST WESTERN-
LIKE WITH VERY PRONOUNCED DRY MIXED LYR UNDER THE CLD BASES -
RUNNING ABOVE 5KFT FOR THE MOST PART. THIS COULD EASILY ALLOW THE
WINDS AT THAT LVL TO MIX DOWN. SPC WW71 RUNS THRU 00Z/8PM LOCAL.
OPTED TO INCL MOST OF THE AREA IN COORD WITH SPC TO ALLOW FOR OH
CONVECTION TO SLIDE EAST AND MAYBE EVEN NORTH IN ADVANCE OF THE
REAL COLD FRONT/SFC WIND SWITCH. WIND IS THE MAIN THREAT WITH
THESE STORMS...AS MID LVL LAPSE RATES NOT TOO STEEP AND TOPS
EXPECTED TO BE AOB22KFT. ALSO...M20C LEVEL IS UP AROUND 18KFT.

CONVECTION SHOULD WANE AS THE EVENING CONTINUES AND WE LOSE ANY
DECENT CAPE. THIS WAS THE INITIAL THOUGHT IN LEAVING FAR SERN PA
OUT OF THE WATCH FOR NOW...BUT WE CAN ADD IT IN LATER IF THREAT
EXPANDS THAT FAR. NORMAL MODE IS FOR STORMS TO GET A BIT STRONGER
AS THEY GET DOWN THE HILLS AND INTO A SOUPIER AIRMASS...AND THEY
DO HAVE THE HIGHER DEWPOINTS RIGHT NOW. KMDT AND KLNS ARE IN THE
M50S FOR DEWPOINTS. BUT...THEY HAVE SEEN THEIR TEMPS BE SUPPRESSED
BY THE LACK OF MIXING THERE SO FAR TODAY. BY THE TIME THEY
MIX...THEY MAY BE WETTED/COOLED.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH SATURDAY NIGHT/...
AFTER THE END OF THE CONVECTION LATER THIS EVENING/EARLY
TONIGHT...THE COLD AIR WILL BE THE STORY. IT WILL FEEL PRETTY RAW.
THE 8H TEMPS DIP WELL NEGATIVE AND TROF OFF TO THE NE WILL FORCE
LOTS OF COLD AIR ACRS THE LAKES AND INTO THE HIGHER TERR OF WRN
PA. THIS WILL MAKE NUMEROUS RASH...AND THE HIGHER ELEVS - AND
PERHAPS INTO THE VALLEYS - WILL SEE WET SNOW MIX IN. HAVE BARELY
MENTIONED ACCUMS LATER SAT NIGHT IN THE NW. ELSEWHERE..IT WILL BE
TOUGH TO MAKE ACCUMS. SKIES WILL BE REMINISCENT OF OCTOBER/NOV.
LOTS OF CLOUDS DOWNSTREAM...BUT PERHAPS SOME SUN IN THE SE WITH
DOWNSLOPE ON SATURDAY. MINS TONIGHT IN THE M30S NW TO L50S SE. THE
TEMPS SHOULD HOLD OR EVEN DIP SLIGHTLY - ESP IN THE NW ON SAT
BEFORE MAKING A TINY UPTICK IN THE AFTN. TEMPS DROP AGAIN SAT
NIGHT...HENCE THE THOUGHT OF MINOR ACCUMS ON THE HILL TOPS
NW...BUT WINDS REMAIN UP TO MORE THAN 5-6KT FOR THE ENTIRE CWA.
CLOUDS ALSO TOUGH TO CLEAR OUT UNDER COLD ADV AND WITH THERMAL
TROF STILL TO THE WEST. THEREFORE...LITTLE WORRY SO FAR FOR FROST
IN THOSE AREAS IN THE GROWING SEASON ALREADY ON SAT NIGHT.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
A FEW RAIN AND EVEN SNOW SHOWERS MAY LINGER INTO SUNDAY. AFTER
THIS...MADE THE PERIOD LATE MONDAY INTO WED DRY. TEMPS NEAR TO
SLIGHTLY BELOW NORMAL.

NEXT FRONT NOW COMES IN ON THU...NOT WED...THUS I PUT SMALL CHC
POPS IN FOR THU. WENT WITH DRY WEATHER FOR FRIDAY...WITH A
WEAK NORTHERLY FLOW. A LOT OF SPREAD IN THE MODELS WITH LONGER
PERIODS. MODELS GOING BACK AND FOURTH BTWN A STRONG NORTHERLY
FLOW AND WEAK SW FLOW WITH WARM ADVECTION BY DAY 7.

GRIDS LOOK GOOD OVERALL...NO HUGE CHANGES MADE. THANKS TO THE
MID SHIFT THAT DID A LOT OF DAY 7. GRIDS ADJUSTED EARLIER...DUE
TO THE THREAT OF SEVERE WEATHER. CHECKED THINGS OVER AGAIN AFTER
LUNCH...GRIDS STILL IN LINE WITH NEW MODELS AND OTHERS. THAT IS
ALL FOR THIS PACKAGE...GOING TO TRY TO ENJOY MY ONE DAY
OFF...BEFORE I GET BACK IN THE LONG TERM GRIDS ON SUNDAY.
THUS I WILL GET TO SEE HOW GOOD THIS FCST DOES.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A SEVERE THUNDERSTORM WATCH HAS BEEN PUT OUT IN ANTICIPATION OF
SHOWERS AND THUNDERSTORMS WILL THAT WILL OVERSPREAD THE REGION
DURING THE AFTERNOON. IT APPEARS THE MAIN THREAT WITH THESE STORMS
WILL BE WINDS...NOT SURPRISING AS WINDS AHEAD OF THE APPROACHING
COLD FRONT ARE ALREADY GUSTING TO AROUND 30KTS OUT OF THE WEST AT
ALL AIRFIELDS WEST OF KUNV. WAS NOT CONFIDENT ENOUGH IN THE EXTENT
OF TSRA COVERAGE/INTENSITY THIS AFTERNOON TO INCLUDE A TEMPO DROP
TO MVFR/IFR IN TSRA...SIMPLY LEFT A MENTION OF CB. HOWEVER WILL
CLOSELY MONITOR THE DEVELOPING SITUATION...AND AMENED AS
NECESSARY.

OUTLOOK...
SAT...MVFR WITH ISO IFR ACROSS THE MTS.
SUN...MVFR ACROSS THE MTS...TO VFR.
MON-WED...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...MARTIN
AVIATION...DICKEY
Hazardous weather outlook, Apr 16, 2:09 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
209 PM EDT FRI APR 16 2010

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-063-064-171200-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-CUMBERLAND-ADAMS-
209 PM EDT FRI APR 16 2010

...SEVERE THUNDERSTORM WATCH 71 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION LATE
TODAY AND THIS EVENING BRINGING SCATTERED STORMS TO THE AREA.
SOME STORMS MAY BE SEVERE. THE MAIN SEVERE WEATHER THREAT WILL
BE STRONG WESTERLY WIND GUSTS TO AROUND 60 MPH.

SMALL HAIL AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE MORE
INTENSE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ057>059-065-066-171200-
DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER-
209 PM EDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND THIS EVENING...

A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE REGION
THIS EVENING BRINGING SCATTERED STRONG...TO POTENTIALLY SEVERE
THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL BE STRONG
WESTERLY WIND GUSTS OF 50 TO 60 MPH.

SMALL HAIL AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE MORE
INTENSE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MARTIN

In the hours before

Special weather statement, Apr 16, 3:06 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT FRI APR 16 2010

PAZ034>036-161945-
BEDFORD PA-FRANKLIN PA-FULTON PA-
306 PM EDT FRI APR 16 2010

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...FULTON AND
SOUTHEASTERN BEDFORD COUNTIES...

AT 302 PM EDT...A STRONG THUNDERSTORM WAS NEAR BREEZEWOOD...MOVING
EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR COVE MILLS AROUND 315 PM...NEEDMORE AROUND 320 PM...BIG COVE
TANNERY AROUND 325 PM...MCCONNELLSBURG AROUND 330 PM...MERCERSBURG
AROUND 335 PM AND GREENCASTLE AROUND 345 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 149 AND 178...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-81 BETWEEN MILE MARKERS 1 AND 25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30...ROUTE 522.

LAT...LON 3972 7851 4004 7847 4005 7753 4000 7749
      3972 7756

EXPERIMENTAL

FORECASTER: MARTIN
Special weather statement, Apr 16, 3:35 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
335 PM EDT FRI APR 16 2010

PAZ010>012-017-018-162100-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
335 PM EDT FRI APR 16 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...
NORTHWESTERN CENTRE...SOUTHEASTERN CAMERON...SOUTHERN ELK AND WEST
CENTRAL CLINTON COUNTIES THROUGH 5 PM EDT ...

AT 324 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BROOKVILLE TO PUNXSUTAWNEY TO KITTANNING...MOVING EAST AT 35 MPH.

WIND GUSTS AROUND 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR PORTLAND MILLS...TROUTVILLE...AND
DUBOIS AROUND 350 PM...BRANDY CAMP...BROCKPORT...TREASURE LAKE...AND
ROCKTON AROUND 400 PM...S.B. ELLIOT STATE PARK...PENFIELD AND
MAHAFFEY AROUND 410 PM.

MINOR WIND DAMAGE IS POSSIBLE WITH THE STRONG...WESTERLY WIND GUSTS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 138.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255...
STATE ROAD 350.

LAT...LON 4139 7910 4140 7802 4106 7796 4088 7820
      4084 7880 4114 7881 4120 7878 4121 7872
      4122 7872 4123 7875 4127 7875 4137 7896
      4135 7902 4135 7909

EXPERIMENTAL

FORECASTER: LAMBERT
Special weather statement, Apr 16, 3:39 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
339 PM EDT FRI APR 16 2010

PAZ025-026-034>036-162030-
BEDFORD PA-BLAIR PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
339 PM EDT FRI APR 16 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FRANKLIN...
NORTHEASTERN FULTON...NORTHERN BEDFORD...SOUTHERN BLAIR AND SOUTHERN
HUNTINGDON COUNTIES...

AT 336 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOLLIDAYSBURG...MOVING
EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR MARTINSBURG...AND NEW ENTERPRISE AROUND 345 PM...SAXTON...AND
HOPEWELL AROUND 350 PM...COALMONT...WELLS TANNERY AROUND 355 PM AND
BROAD TOP CITY AROUND 400 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 170 AND 200...I-99 BETWEEN
MILE MARKERS 3 AND 21.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
522.

LAT...LON 4010 7872 4019 7868 4036 7856 4034 7774
      4027 7770 4029 7767 4025 7767 4024 7764
      4022 7765 4022 7763 4000 7766

EXPERIMENTAL

FORECASTER: MARTIN
Special weather statement, Apr 16, 3:44 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT FRI APR 16 2010

PAZ036-063>065-162100-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-YORK PA-
344 PM EDT FRI APR 16 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...SOUTH CENTRAL
CUMBERLAND...SOUTHERN FRANKLIN AND WESTERN YORK COUNTIES THROUGH 5
PM EDT...

AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CHAMBERSBURG TO GREENCASTLE...MOVING EAST AT 45 MPH.

STRONG...WESTERLY WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL
ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR UPPER
STRASBURG...WAYNESBORO...SCOTLAND...AND MONT ALTO AROUND 350
PM...ROUZERVILLE AROUND 400 PM...SEVEN STARS...GETTYSBURG...
FAIRFIELD...AND CASHTOWN AROUND 410 PM AND BENDERSVILLE AROUND
420 PM...THOMASVILLE AND CODORUS AROUND 440 PM...YORK AND GLEN ROCK
AROUND 455 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 1 AND 25...I-83 BETWEEN MILE MARKERS 2 AND
25.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
15...ROUTE 30...STATE ROAD 94...STATE ROAD 97.

LAT...LON 3985 7782 4003 7787 4004 7667 3984 7661
      3972 7667 3972 7785

EXPERIMENTAL

FORECASTER: LAMBERT
Special weather statement, Apr 16, 4:21 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT FRI APR 16 2010

PAZ033>035-162100-
BEDFORD PA-FULTON PA-SOMERSET PA-
421 PM EDT FRI APR 16 2010

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEDFORD...CENTRAL FULTON
AND CENTRAL SOMERSET COUNTIES THROUGH 5 PM EDT...

AT 418 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOMERSET...MOVING EAST
AT 60 MPH.

WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL BE NEAR BUFFALO MILLS AROUND 430
PM...CLEARVILLE AROUND 445 PM AND CRYSTAL SPRINGS AROUND 500 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 112 AND 170...I-70 BETWEEN
MILE MARKERS 147 AND 165.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
219...ROUTE 220...ROUTE 522.

LAT...LON 4006 7812 3979 7810 3978 7913 4000 7913

EXPERIMENTAL

FORECASTER: LAMBERT
Special weather statement, Apr 16, 4:43 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT FRI APR 16 2010

PAZ058-162130-
SCHUYLKILL PA-
443 PM EDT FRI APR 16 2010

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SCHUYLKILL COUNTY
THROUGH 530 PM EDT...

AT 436 PM EDT...A STRONG THUNDERSTORM WAS NEAR TAMAQUA...MOVING
SOUTHEAST AT 15 MPH.

BRIEF...DOWNBURST WIND GUSTS TO 55 MPH AND SMALL HAIL ARE POSSIBLE
WITH THIS STORM. THIS STORM WILL BE NEAR SNYDERS AROUND 510 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE ROAD
309.

LAT...LON 4070 7584 4068 7589 4077 7604 4085 7593
      4084 7591 4083 7591 4076 7579 4075 7577
      4074 7577

EXPERIMENTAL

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 2:01 PM EDTSpecial Weather StatementCTPSomerset44 min
Apr 16, 2:30 PM EDTSpecial Weather StatementCTPBlair15 min
Apr 16, 2:34 PM EDTSpecial Weather StatementCTPCambria11 min
Apr 16, 3:02 PM EDTSpecial Weather StatementCTPMontour43 min
Apr 16, 3:04 PM EDTSpecial Weather StatementCTPCambria26 min
Apr 16, 3:06 PM EDTSpecial Weather StatementCTPFranklin, Fulton39 min
Apr 16, 3:35 PM EDTSpecial Weather StatementCTPClearfield85 min
Apr 16, 3:39 PM EDTSpecial Weather StatementCTPFulton51 min
Apr 16, 3:44 PM EDTSpecial Weather StatementCTPAdams, Franklin, York76 min
Apr 16, 3:47 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield58 min
Apr 16, 4:21 PM EDTSpecial Weather StatementCTPBedford, Fulton, Somerset39 min
Apr 16, 4:28 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Franklin and 4 more62 min
Apr 16, 4:43 PM EDTSpecial Weather StatementCTPCarbon47 min
Apr 16, 5:08 PM EDTSpecial Weather StatementCTPPotter, Tioga52 min
Apr 16, 5:23 PM EDTSevere Thunderstorm WarningCTPBedford, Centre, Cumberland, Franklin, Fulton, Huntingdon and 3 more52 min
Apr 16, 5:27 PM EDTSevere Thunderstorm WarningCTPAdams, Franklin, York48 min
Apr 16, 5:46 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Schuylkill and 1 more59 min
Apr 16, 6:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more69 min
Apr 16, 6:26 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset49 min
Apr 16, 6:33 PM EDTSpecial Weather StatementCTPColumbia57 min
Apr 16, 6:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Northumberland, Schuylkill65 min
Apr 16, 6:49 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, York56 min
Apr 16, 7:05 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton40 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.